MathSciNet Relay Station
MathSciNet bibliographic data
MR1862992 65N30 (65N50)
Bramble, James H.; Pasciak, Joseph E.; Steinbach, Olaf On the stability of the $L^2$ projection in $H^1(\Omega)$. Math. Comp. 71 (2002), no. 237, 147–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement